Stability and Superstability of Ring Homomorphisms on Non-Archimedean Banach Algebras
M. Eshaghi Gordji and
Z. Alizadeh
Abstract and Applied Analysis, 2011, vol. 2011, 1-10
Abstract:
Using fixed point methods, we prove the superstability and generalized Hyers-Ulam stability of ring homomorphisms on non-Archimedean Banach algebras. Moreover, we investigate the superstability of ring homomorphisms in non-Archimedean Banach algebras associated with the Jensen functional equation.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/123656.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/123656.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:123656
DOI: 10.1155/2011/123656
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().